MathSciNet Relay Station
MathSciNet bibliographic data
MR2031199 14F42 (12G05 19D45 19E15)
Voevodsky, Vladimir Motivic cohomology with ${\bf Z}/2$-coefficients. Publ. Math. Inst. Hautes Études Sci. No. 98 (2003), 59–104.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement